# SDR ABXA9600676

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45940
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3771523
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, THEY EXPERIENCED A BRIEF FIRE BELL AND MASTER FIRE WARNING LIGHT ON DESCENT.  UNABLE TO VERIFY WHICH ENGINE, SUSPECT NR 2 ENGINE DUE TO PREVIOUS HISTORY.  CHECKED ALL ENGINE FIRE SENSING ELEMENTS IAW DC-8 MM 26-10-1, ALL TESTED GOOD.  REPLACED NR 2 LOWER FIRE SENSING LOOP IAW DC-8 MM 26-10-1.  ALL ENGINE FIRE WARNING SYSTEMS AND INDICATIONS OPERATE NORMALLY IAW DC-8 MM.
